# SDR GLBA2013051600248

- Difficulty date: May 15, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 43,989 hours, 42,782 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND A CRACK AT FS 107 AT THE INTERSECTION OF LONGERON UNDER RT FINGER DOUBLER, .5" IN LENGTH.   REPAIRED IAW EO 13-1900-53-040. MAJOR REPAIR.
